MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE
Model Number SK57
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated fields: d9: is this device available for evaluation? yes, date returned to manufacturer: 07-08-2025.G3: date received by manufacturer: 07-08-2025.G6: type of report: 30-day follow-up.H2: if follow-up, what type: additional information, device evalaution.H3: device evaluated by manufacturer- yes.H6: type of investigation- 10, investigation findings: 3243.H11: the device was returned for evaluation.Analysis of the returned device confirms the screw was broken.The head of the broken screw was still inserted into the plate.The distal portion of the screw was not returned and could not be inspected.The damage observed on the plate aligns with what is typically expected during the removal process.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the analysis, the screw appears to have fractured due to bending stresses.The company will supplement this mdr as necessary and appropriate.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed during a revision surgery on (b)(6) 2025 due to pain, loss of correction and a broken screw that was discovered via a radiographic image from a 3-week post-op follow-up.The surgeon removed the hardware and inserted wires to hold the correction in place.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken screw was likely subjected to excessive bending stresses which resulted in its breakage and contributed to the loss of correction.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed during a revision surgery on (b)(6) 2025 due to pain, loss of correction and a broken screw that was discovered via a radiographic image from a 3-week post-op follow-up.No other patient outcomes were reported as a result of this event.

Brand Name
NANOPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22406886
Report Number3011623994-2025-00071
Device Sequence Number8294422
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public(01)00810111222464(17)300124(10)300625068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK57
Device Lot Number300625068
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/05/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale